worldchildfree.org

Anyone sweating a lot on Medifast?

Want the Latest Medifast Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Medifast every month. We'll even give a lucky person a month supply of free food.


Anyone out there who can advise me if the reactons I am having to this diet (cold, clammy, shaky, sweating profusely) from my diabetes is temporary??.

I am following it to the letter, am only on my 2nd day, and feel awful. I'm afraid I'm hurting my body or it is not allowing me to deprive myself - I am not exaggerating..

Please help!! I want (& need) to succeed for chronic health reasons...

Comments (7)

Too me it sounds like your glucose levels are too low. What are your blood sugars reading? If it is that bad you should be talking with your doctor too.

Spacie..

Comment #1

I agree with Spacie. That is what happens when my blood levels get too low and it is dangerous. You need to check your sugar and if it is below 80 (90 for me with my heart) do the 15/15 rule. 15 grams of a simple sugar (high glycemic) such as juice, reg soda, honey, sugar or glucose tablets and check in 15 minutes if not above 90 then 15 grams more till you reach above 90. Then eat a snack or meal to hold it level.

If you are on meds or insulin then you may need to adjust them with your doctor. Either way get ahold of them and let them know what is happening...

Comment #2

Thank you for your advice and concern..

I am 350 lbs. with high BP, low Thyroid, high Cholesterol, depression, anemia, edema,and diabetes !!!.

Body can't take much more and I'm desperate to be healthy again..

Thanks again!!..

Comment #3

Jojo - please let us know how you are doing after you talk with your doctor.....

Comment #4

Hello Jojo... I agree with the others, ou do need to phone your doctor and be seen..

I have questions... what did your blood sugars usually run prior to mf?.

What are they running now? If low...teh new trend is not high concentrated sugar due to the rebound problems keeping it up(unless you totally bottomed out) but to take in simple carbs and protein immediately...

But I also aks you about your thyroid.... because it also can cause you to be with the symptoms you described... you need your t3,t4 adn tsh levels rechecked..to make sure your thyroid medication is at correct dosage.....

How is your heart??....

Either way...call your doctor....keep us posted....we care about you!!..

Comment #5

Jojo almost sounds like we share the same medical history. Mine: Heart stuff, edema (which is better with this diet) diabetes, depression, anxiety at times, sleep apnea...to name the big ones!.

Let us know what is going on. I will be thinking of you and hope that some of your problems improve with losing the weight on MF...

Comment #6

Just checking in on you Jojo...did you speak to the doctor?..

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.